# SDR ASAA0310170

- Difficulty date: March 20, 2003
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 2024T3050
- Condition: Chafed
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND LEFT WING FIXED LEADING EDGE SKIN AT WING STATION 225-345.14 CHAFFED.  REMOVED AND REPLACED SKIN PER SRM.  (M)
